# SDR ASAA2015061212078

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,517 hours, 2,154 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT, ACFT GROUNDED.  PERFORMED "SATCOM LOCK UP" QRH CHECKLIST SATCOM WAS RESTORED.
